# SDR ASAA2019081203375

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 16,229 hours, 5,324 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER STARTING THE NR 2 ENGINE.   START VALVE OPEN STAYED ILLUMINATED. ACCOMPLISHED QRH. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 80-07 TASK 809 FOR R 2 ENGINE. NO DEFECTS NOTED. ACCOMPLISHED OPS CHECK IAW AMM 71-00-00.  OPS CHECK OK.
